# SDR LR7A03006

- Difficulty date: February 2, 2003
- Submitted: February 15, 2003
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 47,625 hours, 30,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin Panel
- Part number: 3391499R
- Condition: Cracked
- Location: Fs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB3202 FOUND RMLG WHEEL WELL FS 617 AFT BULKHEAD SKIN CRACKED .5 IN. AT CENTER OF PANEL RBL 69, WL 184.REPLACED SKIN PANEL IAW SRM SMP 583 53-40-02 AND DWG 339149.  NR 0040.
